Connect with us on:
  • Login
  • Register
  • Select Store
  • Cart ($0.00)
      My Cart Summary
      Currently no items
      View Cart

Reconciliation Day Public Holiday (Canberra Only) – 27 May 2019

Calwell - 9.00am – 6.00pm 
CCUC (Bruce) - Closed 

Charnwood – 9.00am – 9.00pm

Chisholm – 10.00am – 4.00pm

Coombs – Closed

Crace – 9.00am – 2.00pm

Curtin – Closed

Dickson – 9.00am – 7.00pm

Garran – Closed

Hughes – Closed

Isabella Plains – Closed

Kambah – Closed

Kingston – 10.00am – 2.00pm

Lyneham – Closed

O’Connor – 9.00am – 11.00pm

Palmerston – Closed

Southlands – 10.00am – 4.00pm

Tuggeranong Square – 9.00am – 6.00pm

Wanniassa – 9.00am – 9.00pm

Waramanga - Closed

Maxigesic Paracetamol 500mg & Ibuprofen 150mg 12 Tablets

Item Code: 303136

  • Maxigesic action combination of paracetamol and ibuprofen providing fast pain relief.
  • Maxigesic Provides temporarily relieve headaches, sinus pain, toothache, muscular pain & reduces fever.

$6.95

Want to order this?


  • If you have a stomach ulcer or other stomach disorders, if you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines.
  • If you are pregnant or breastfeeding, if you have impaired kidney function, impaired liver function or heart problems.
  • Do not take with other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines.
  • If you have asthma, if you are aged 65 or over.
  • If an overdose is taken or suspected, ring the poisons Information Centre, or go to the hospital straight away.
  • If you get an allergic reaction, stop taking and see your doctor immediately.
  • Don't take this medicine for more than a few days at a time for adults, or more than 48 hours at a time for children and adolescents aged 12-18 years unless advised by a doctor.
  • Do not exceed the recommended dose.
  • Excessive use can be harmful.
  • Paracetamol 500mg, Ibuprofen 150mg.
  • Also contains maize starch.
Note: Prices include GST (where applicable)